I am currently taking 1mg to sometimes 2mg doses of Risperdal/Risperidone. What are the withdrawal effects with my dosage? Is it true paranoia (hallucinations) and delusions would occur? Or just mild irritability/ticking/twitching?
Risperdal/Risperidone Withdrawal Side Effects?
- 12 Sep 2009 by RedKimbo
- risperdal, depression, mania, schizophrenia, paranoid disorder, autism, risperidone, withdrawal, side effect, asperger syndrome
Added 12 Sep 2009:
NOTE: I am not trying to stop my medication. I am already getting ready for new medication. I just want to know so the withdrawal effects after being unmedicated for a week twice dont influence my results for being diagnosed with schizophrenia.
23 Mar 2010
All of the above. The medicines that are supposted to give you relief from the symptoms can cause more of the same and deepen the psychosis. That's the catch 22. Sorry predicament... After years of switching and trying different medicines you begin to wonder... Sorry I couldn't be more upbeat but it's late and I've seen too much.
17 Dec 2011
My son was on this. Be VERY careful with it. He actually went into a psychotic break for missing 2 doses. He suffers to this day, hallucinations, delusions, sees people and hears voices that no one else does. These voice on 2 occassion have talked him into attempting his life. He is no longer on it, owever still suffers the side effects, as well now suffers ticks. he is now taking Seroquil. MUCHHHH better results with it, the only bad part is the damage from the risperidone is done and will be there forever. If you can get off or change, slowly wean off to, i would talk to your doctor and do so if your side effects are not to severe yet. As they continue to get worse. I wish you luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
concern about getting a shot? (arm/tush) infections? frequency? issues?Thank you.
1 answer • 24 Dec 2010
He is autistic with anxity and ADHD.we have tried ablify and is now back on risperdal after benign of it for four years.
2 answers • 25 Jun 2011
he is on risperidone and focalin,he is having depression and stomach aches and headaches,trouble in school,I assume the side effects are show up now. ...
2 answers • 21 Sep 2012
Has anyone taken a low dose of Risperdal (0.25 mg) and seen improvement and without any side effects? The tremors really scare me and ready about the ...
3 answers • 5 Dec 2012
My son has been on Risperidone for several years. Recently I heard from another patient that he was taken off it due to heart problems. I have ...
1 answer • 20 Feb 2014